# SDR VNAA2025082211101

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 20,647 hours, 18,148 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Part number: 601R3303327
- Part serial: 16021H8922
- Condition: Arced
- Location: Zone 200
- Part time: 20,647 hours, 18,148 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT FRONT WINSHIELD ARCING IN FLIGHT. / REMOVED AND REPLACED LH WINDSHIELD IAW CRJ-900 AMM 56-11-01-000/400-801-A01-PSA. OPS TEST AND LEAK TEST GOOD
